Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 20, NWS Atlanta, GA

January 24, 2010Cobb County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 24, 2010, 9:14 PM EST for Cobb County, Georgia. It was in force for 114 min.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 9:14 PM EST (02:14 UTC)
Expired
Jan 24, 2010, 11:08 PM EST
In force
114 min
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nickajack Creek at US Highway 78 and 278 near Mableton (NICG1). The gauge peaked at 9.93 ft at Jan 24, 2010, 9:00 PM EST.

actionminormoderate5101501/2501/26
Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336635, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WGUS42 KFFC 250214
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEKS IN GEORGIA...

  NICKAJACK CREEK NEAR MABLETON AFFECTING COBB COUNTY

  SHOAL CREEK NEAR SHARPSBURG AFFECTING COWETA COUNTY

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-251614-
/O.NEW.KFFC.FL.W.0020.100125T0214Z-000000T0000Z/
/NICG1.1.ER.100125T0100Z.100125T0100Z.000000T0000Z.NO/
914 PM EST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE NICKAJACK CREEK NEAR MABLETON.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 830 PM SUNDAY THE STAGE WAS 9.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 

$$

GAC077-251613-
/O.NEW.KFFC.FL.W.0021.100125T0214Z-000000T0000Z/
/SHPG1.1.ER.100125T0123Z.100125T0130Z.000000T0000Z.UU/
914 PM EST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SHOAL CREEK NEAR SHARPSBURG.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 830 PM SUNDAY THE STAGE WAS 9.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 

$$
1 follow-up statement
555 
WGUS82 KFFC 250408
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 PM EST SUN JAN 24 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  NICKAJACK CREEK NEAR MABLETON AFFECTING COBB COUNTY

  SHOAL CREEK NEAR LAWRENCEVILLE AFFECTING GWINNETT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC135-250508-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-100125T0408Z/
/LAVG1.1.ER.100124T2345Z.100125T0030Z.100125T0049Z.UU/
1108 PM EST SUN JAN 24 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SHOAL CREEK NEAR LAWRENCEVILLE.
* AT 10 PM SUNDAY THE STAGE WAS 5.6 FEET...AND FALLING.
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

$$

GAC067-250508-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-100125T0408Z/
/NICG1.1.ER.100125T0100Z.100125T0100Z.000000T0000Z.NO/
1108 PM EST SUN JAN 24 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NICKAJACK CREEK NEAR MABLETON.
* AT 10 PM SUNDAY THE STAGE WAS 9.9 FEET...AND FALLING.
* FLOOD STAGE IS 10.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 24, 5:30 PM EST, 3 hours 44 minutes earlier.

Area forecast discussion, Jan 24, 5:30 PM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EST SUN JAN 24 2010

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WARM FRONT HAS BEEN LIFTING NORTHEAST ACROSS NORTH GEORGIA THIS
AFTERNOON...BUT INSTABILITY REMAINS LIMITED. ENOUGH LOW LEVEL SHEAR
AND INSTABILITY FOR A FEW ROTATING STORMS. HEAVY RAIN THREAT
CONTINUES WITH THE BAND OF PRECIPITATION AHEAD OF THE FRONT THROUGH
THIS EVENING. WINDS HAVE BEEN DIMINISHING SOME ACROSS THE FAR NORTH
BUT GUSTY WINDS HAVE SPREAD FURTHER INTO CENTRAL GEORGIA THAN
PREVIOUSLY EXPECTED. I HAVE LET THE HIGH WIND WARNING EXPIRE ACROSS
THE FAR NORTH BUT HAVE EXTENDED THE WIND ADVISORY INTO THE FORMER
WARNING AREA AND FURTHER SOUTH AND EAST INTO CENTRAL GEORGIA...AND
ALSO EXTENDED THE TIME THROUGH 7 PM. DRIER AIRMASS SPREADS ACROSS THE
FORECAST AREA BEHIND THE FRONT AND I HAVE NOT INCLUDED ANY POPS FOR
TOMORROW THROUGH THE END OF THE SHORT TERM FORECAST PERIOD. WE WILL
HAVE TO KEEP AN EYE ON THE FAR NORTH MONDAY WHERE THERE MAY BE JUST
ENOUGH RESIDUAL MOISTURE IN THE NORTHWEST FLOW FOR A FEW LIGHT
SHOWERS.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER FLOW STARTS OUT BASICALLY ZONAL DURING THE EXTENDED FORECAST
PERIOD WITH A STRONG SURFACE HIGH WORKING ITS WAY ACROSS THE
SOUTHEASTERN U.S. THIS SHOULD KEEP THE FORECAST AREA COOL AND DRY
THROUGH THURSDAY. BY LATE THURSDAY...UPPER FLOW BECOMES SOUTHWESTERLY
AHEAD OF THE NEXT SYSTEM SWEEPING EAST OUT OF THE SOUTHERN PLAINS.
BEST PRECIPITATION CHANCES STILL APPEAR TO BE LATE THURSDAY NIGHT
THROUGH FRIDAY AS A SURFACE IS FORECAST TO MOVE OUT OF THE LOWER
MISSISSIPPI VALLEY ACROSS THE STATE. NORTHWEST UPPER FLOW AND SURFACE
HIGH PRESSURE ARE EXPECTED TO BUILD BACK INTO THE REGION BEHIND THIS
SYSTEM WITH A DRY WEEKEND EXPECTED.

&&

.AVIATION...
CURRENT CONCERN IS WIND AT ATL METRO SITES. ALTHOUGH WINDS
CURRENTLY HAVE A W COMPONENT CANNOT RULE OUT A SSE OBSERVATION
SEEING AS WINDS HAVE VARIED BETWEEN SSE AND SW BACK IN AL. WINDS
GUSTS WILL SUBSIDE OVERNIGHT...WITH GUSTS INCREASING AGAIN MONDAY
AFTERNOON. CROSS SECTIONS INDICATE LOW LEVEL MOISTURE HOLDING ON
THROUGH 15Z MONDAY. AFTER THIS...SHOULD START SEEING MORE OF AN
IMPROVEMENT IN THE CEILINGS. MODELS INDICATING -RA ENDING AROUND
05-06Z MONDAY.

JLF

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  53  33  50  29 /  90  10   5   5   0
ATLANTA         43  53  32  50  30 /  70   5   0   5   0
BLAIRSVILLE     42  48  28  44  24 /  70  10  10  10   0
CARTERSVILLE    43  52  29  50  25 /  50  10  10   5   0
COLUMBUS        48  60  35  56  31 /  60   5   0   0   0
GAINESVILLE     45  52  31  49  28 /  80  10   5   5   0
MACON           49  60  34  56  28 /  90   5   0   0   0
ROME            42  52  29  50  25 /  40  10  10   5   0
PEACHTREE CITY  43  54  30  53  25 /  70   5   0   0   0
VIDALIA         53  63  38  59  32 / 100  10   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

TORNADO WATCH UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BARROW...BIBB...BUTTS...CARROLL...CHATTAHOOCHEE...
CLAYTON...COBB...COWETA...CRAWFORD...DEKALB...DOUGLAS...
FAYETTE...GWINNETT...HARALSON...HARRIS...HEARD...HENRY...
JASPER...JONES...LAMAR...MACON...MARION...MERIWETHER...MONROE...
MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING...
PEACH...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP...
UPSON...WALTON...WEBSTER.

WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HARRIS...
HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WEBSTER...WHITE...WHITFIELD.

&&

20
Hazardous weather outlook, Jan 24, 7:08 PM EST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EST SUN JAN 24 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
708 PM EST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT.
SCATTERED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA TONIGHT. FLOODING POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT.

.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO MOVE NORTH ACROSS THE AREA THIS
TONIGHT...AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA
LATER TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING THUNDERSTORM WINDS AND
LIGHTNING. ISOLATED TORNADOES AND HEAVY RAIN WILL ALSO BE POSSIBLE.
THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS TONIGHT WILL BE
GENERALLY SOUTH OF A LINE FROM ROME TO GAINESVILLE.

.DISCUSSION...
MOST UNSTABLE CAPES WILL INCREASE TO BETWEEN 200 AND 800 OVER THE
AREA AS THE WARM FRONT CONTINUES TO LIFT NORTH...AND THE COLD FRONT
SLOWLY APPROACHES FROM THE WEST. THE INCREASING INSTABILITY...IN
COMBINATION WITH A STRONG LOW LEVEL JET OF 60 TO 75 KNOTS...AND
ASSOCIATED SHEAR WILL GIVE THE POTENTIAL FOR SCATTERED SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.
WINDY CONDITIONS WILL BE POSSIBLE FRIDAY AND SATURDAY. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM ROME TO
GAINESVILLE. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF
SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

In the hours before

Special weather statement, Jan 24, 5:35 PM EST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST SUN JAN 24 2010

GAZ108>110-242300-
535 PM EST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX...TELFAIR AND
DODGE COUNTIES UNTIL 600 PM EST...

AT 531 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
TELFAIR AND DODGE COUNTIES THROUGH 600 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE TEMPERANCE...ABBEVILLE...RHINE...MILAN...
FIVE POINTS...GODWINSVILLE...CHAUNCEY...JAY BIRD SPRINGS AND ACHORD.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 24, 5:56 PM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EST SUN JAN 24 2010

GAZ066-067-078-079-242345-
556 PM EST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HARRIS...
TALBOT...TROUP AND MERIWETHER COUNTIES UNTIL 645 PM EST...

AT 553 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BIG SPRINGS TO FORTSON...MOVING EAST AT 45
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...
TALBOT...TROUP AND MERIWETHER COUNTIES THROUGH 645 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE-PINE
LAKE...MOUNTAIN HILL...MULBERRY GROVE...FORTSON...HAMILTON...SMITHS
CROSSROAD...BAUGHS CROSSROADS...JONES CROSSROADS...BIG SPRINGS...
LAGRANGE...PINE MOUNTAIN-CALLAWAY GARDENS...ODESSADALE...
MOUNTVILLE...PINE MOUNTAIN VALLEY AND CATAULA.
Special weather statement, Jan 24, 7:23 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EST SUN JAN 24 2010

GAZ024-025-027-035>037-250115-
723 PM EST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN OCONEE...CLARKE...
BARROW...MADISON...JACKSON AND BANKS COUNTIES UNTIL 815 PM EST...

AT 721 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEAR CREEK RESERVOIR...MOVING NORTHEAST AT
35 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS OCONEE...
CLARKE...BARROW...MADISON...JACKSON AND BANKS COUNTIES THROUGH 815 PM
EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BEECHWOOD
HILLS...EASTVILLE...BOGART...STATHAM...BEAR CREEK RESERVOIR...
WESTGATE PARK...ATHENS...JAMES HOLLAND YOUTH SPORTS COMPLEX...OCONEE
HEIGHTS...CENTER...NICHOLSON...SANDY CREEK RECREATION AREA...BARRETTS
MILL...SANFORD AND DIAMOND HILL.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
OCONEE...CLARKE...BARROW...MADISON...JACKSON AND BANKS COUNTIES...
INCLUDING AREAS AROUND BEECHWOOD HILLS...EASTVILLE...BOGART...
STATHAM...BEAR CREEK RESERVOIR...WESTGATE PARK...ATHENS...JAMES
HOLLAND YOUTH SPORTS COMPLEX...OCONEE HEIGHTS...CENTER...NICHOLSON...
SANDY CREEK RECREATION AREA...BARRETTS MILL...SANFORD AND DIAMOND
HILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Local storm report, Jan 24, 7:49 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     8 S LAGRANGE            32.92N 85.03W
01/24/2010                   TROUP              GA   COUNTY OFFICIAL

            ONE PORCH COLLAPSED ON THE 200 BLOCK OF HAMILTON STREET.

0320 PM     TSTM WND DMG     3 NE LAGRANGE           33.07N 85.00W
01/24/2010                   TROUP              GA   COUNTY OFFICIAL

            1 TREE DOWN ON WHITAKER ROAD.

0320 PM     TSTM WND DMG     5 S LAGRANGE            32.97N 85.03W
01/24/2010                   TROUP              GA   COUNTY OFFICIAL

            ONE TREE DOWN ON A HOUSE ON SOUTH OAK DRIVE.

&&

JLF
Special weather statement, Jan 24, 8:46 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EST SUN JAN 24 2010

GAZ093-104>106-250245-
846 PM EST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND WIND GUSTS TO 45 MPH
IN CRISP...SUMTER...MACON AND DOOLY COUNTIES UNTIL 945 PM EST...

AT 838 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO COBB...MOVING EAST AT 45
MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 45 MPH
AND RAINFALL RATES AROUND AN INCH PER HOUR.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CRISP...SUMTER...MACON AND DOOLY COUNTIES...INCLUDING AREAS AROUND
FIVE POINTS...FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...
COBB...DESOTO...FORT EARLY...GEORGIA VETERANS MEMORIAL STATE PARK...
LILLY...RAINES...UNADILLA...PINEHURST...VIENNA AND CORDELE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Jan 24, 8:59 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EST SUN JAN 24 2010

GAZ027-038-039-049>051-062-250300-
859 PM EST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND 50 MPH WIND GUSTS
IN WARREN...TALIAFERRO...GREENE...MORGAN...WILKES...OGLETHORPE AND
MADISON COUNTIES UNTIL 1000 PM EST...

AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 13 MILES NORTHEAST OF PAOLI TO
GREENSBORO...MOVING EAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE WIND GUSTS TO 50 MPH AND RAINFALL RATES AROUND AN INCH
PER HOUR.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WARREN...TALIAFERRO...GREENE...MORGAN...WILKES...OGLETHORPE AND
MADISON COUNTIES...INCLUDING AREAS AROUND SANDY CROSS...PENFIELD...
GREENSBORO...POINT PETER...STEPHENS...MAXEYS...LEXINGTON...
HUTCHINGS...CRAWFORD...WATSON MILL BRIDGE STATE PARK...PAOLI...
COMER...CARLTON...WOODVILLE AND UNION POINT. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 7:07 PM ESTRiver Flood WarningFFCGwinnett4 hr
Jan 24, 7:32 PM ESTTornado WarningFFCClarke, Jackson, Madison28 min
Jan 24, 7:36 PM ESTRiver Flood WarningFFCPolk8 hr
Jan 24, 8:16 PM ESTRiver Flood WarningFFCGwinnett, Walton15 hr
Jan 24, 9:14 PM ESTRiver Flood WarningFFCCoweta6 days
Jan 24, 9:48 PM ESTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Jan 25, 12:09 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard23 hr
Jan 25, 12:09 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding29 hr
Jan 25, 1:14 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Jan 25, 1:26 AM ESTRiver Flood WarningFFCHaralson18 hr
Jan 25, 1:30 AM ESTRiver Flood WarningFFCChattooga15 hr
Jan 25, 3:50 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more14 hr
Jan 25, 4:01 AM ESTRiver Flood WarningFFCMurray, Whitfield31 hr
Jan 25, 4:27 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Jan 25, 5:03 AM ESTRiver Flood WarningFFCCoweta, Fayette11 hr
Jan 25, 5:03 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding28 hr
Jan 25, 5:59 AM ESTRiver Flood WarningFFCCoweta, Fayette5 hr
Jan 25, 6:41 AM ESTRiver Flood WarningFFCFloyd, Gordon67 hr
Jan 25, 6:41 AM ESTRiver Flood WarningFFCFloyd46 hr
Jan 25, 6:41 AM ESTRiver Flood WarningFFCBarrow, Jackson32 hr
Jan 25, 6:48 AM ESTRiver Flood WarningFFCFloyd28 hr
Jan 25, 10:50 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield60 hr
Jan 25, 10:50 AM ESTRiver Flood WarningFFCButts, Henry, Newton22 hr
Jan 25, 3:05 PM ESTRiver Flood WarningFFCNewton, Rockdale14 hr
Jan 25, 3:37 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding17 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.